Equalization of recursive polynomial systems

Update item information
Publication Type Journal Article
School or College College of Engineering
Department Electrical & Computer Engineering
Creator Mathews, V. John
Other Author Carini, Alberto; Sicuranza, Giovanni L.
Title Equalization of recursive polynomial systems
Date 1999
Description Abstract-This letter presents some theorems for the exact and pth-order equalization of nonlinear systems described by recursive polynomial input-output relationships. It is shown that the nonlinear equalizers derived on the basis of this theory have simple and computationally efficient structures. Furthermore, the pth-order equalizers can be shown to operate in a stable manner for a finite range of values of the input amplitude when the linear component of the nonlinear system being equalized has minimum phase properties.
Type Text
Publisher Institute of Electrical and Electronics Engineers (IEEE)
Volume 6
Issue 12
First Page 312
Last Page 314
Language eng
Bibliographic Citation Carini, A., Mathews, V. J., & Sicuranza, G. L. (1999). Equalization of recursive polynomial systems. IEEE Signal Processing Letters, 6(12), 312-4. December.
Rights Management (c) 1999 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Format Medium application/pdf
Format Extent 130,409 bytes
Identifier ir-main,15095
ARK ark:/87278/s60k2t4v
Setname ir_uspace
Date Created 2012-06-13
Date Modified 2021-05-06
ID 706541
Reference URL https://collections.lib.utah.edu/ark:/87278/s60k2t4v
Back to Search Results